MAUDE Adverse Event Report: BIOMET MICROFIXATION GUARINO 13" TI PECT BAR IM 151; PLATE, FIXATION, BONE

BIOMET MICROFIXATION GUARINO 13" TI PECT BAR IM 151; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Occupation: patient.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent surgery for pectus excavatum repair approximately three months ago and during the surgery her sternum was fractured.Attempts have been made and no further information has been provided.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.D10: medical product - zimmer biomet custom titanium pectus bar catalog#: pt-4744 lot #:086500.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2022-00114.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were updated: b4; b5; d2; g3; g6; h1; h2; h10.
 
Event or Problem Description
This follow-up report is being submitted to relay corrected information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
GUARINO 13" TI PECT BAR IM 151
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
merrianne cassidy
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key13758546
Report Number0001032347-2022-00085
Device Sequence Number12207427
Product Code HRS
UDI-Device Identifier00888233050500
UDI-Public(01)00888233050500(10)086490
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972420
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPT-4743
Device Lot Number086490
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2022
Supplement Date Received by Manufacturer04/14/2022
04/22/2022
04/22/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date04/18/2022
04/22/2022
04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown